Global optimality conditions and optimization methods for quadratic integer programming problems
No abstract is available for this item.
Volume (Year): 51 (2011)
Issue (Month): 3 (November)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/business/operations+research/journal/10898|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Djerdjour, Mohamed, 1997. "An enumerative algorithm framework for a class of nonlinear integer programming problems," European Journal of Operational Research, Elsevier, vol. 101(1), pages 104-121, August.
- Gupta, Renu & Bandopadhyaya, Lakshmisree & Puri, M. C., 1996. "Ranking in quadratic integer programming problems," European Journal of Operational Research, Elsevier, vol. 95(1), pages 231-236, November.
- Vassilev, Vassil & Genova, Krassimira, 1994. "An approximate algorithm for nonlinear integer programming," European Journal of Operational Research, Elsevier, vol. 74(1), pages 170-178, April.
When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:51:y:2011:i:3:p:549-568. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.